# SDR FDEA201109183952

- Difficulty date: September 18, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- Aircraft time: 41,905 hours, 28,268 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163395
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP INBD FAIRING AREA HAS A GOUGE ON L/E SKIN.  CUT OUT DAMAGED AREA IAW SRM 51-10-1 AND 57-10-4 FIG 2.   FABRICATED REPAIR   DOUBLER AND FILLER  IAW SRM 57-50-4 FIG 1.   INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 57-50-4  FIG 1 AND EA 7-5750-152449.
